Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.
Hello. I m 37 diagnoised with POF, maybe 3 periods in a year, high fsh and low amh. I went to a good doctor today who put me on estrogen patches called Climera. He said to wear it for 4 weeks and change it each week( on either sides of my bump) He also said that l should take the progesterone tablets on the last two weeks of the month. The said after that l would get a period and should give a week break then start again. I haven t bought everything yet hopefully tomorrow. My question is he prescribed progesterone 2 times a day 100 mg each. Is that too much progesterone? Thank you all.